BibTeX record journals/iandc/PelletierS90

download as .bib file

@article{DBLP:journals/iandc/PelletierS90,
  author    = {Maryse Pelletier and
               Jacques Sakarovitch},
  title     = {Easy Multiplications {II.} Extensions of Rational Semigroups},
  journal   = {Inf. Comput.},
  volume    = {88},
  number    = {1},
  pages     = {18--59},
  year      = {1990},
  url       = {https://doi.org/10.1016/0890-5401(90)90003-Z},
  doi       = {10.1016/0890-5401(90)90003-Z},
  timestamp = {Fri, 12 Feb 2021 22:15:49 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/PelletierS90.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics